# SDR R61A 202206040078

- Difficulty date: May 9, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 45,327 hours, 27,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR ON CORRODED CFIII LWR SKIN INNER DOUBLER AT WASTE ACCESS DOOR CUT-OUT BTWN FR 88-89 BTWN STR 25-27 RH. REPAIRED IAW EMB 170/175 SRM 53-23-60 REV. 01.
